# SDR SWAA2024011126050

- Difficulty date: November 29, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lav Serv Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 145AL TOILET SERVICE DOOR AFT HINGE FITTING CORRODED.<[01] PANEL 145AL TOILET SERVICE DOOR AFT HINGE FITTING REPLACEMENT STARTED.;[02] PANEL 145AL TOILET SERVICE DOOR AFT HINGE FITTING REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-40-02-0G-0.;[03] VERIFIED STEPS #1 AND #2. COMPLETED REMOVED AND REPLACED HINGE FITTING AT PANEL 145AL TOILET SERVICE DOOR AFT.
